# SDR IPXA09557199

- Difficulty date: August 19, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 18,252 hours, 12,541 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT WING I/B MAIN FLAP UPPER SURFACE 52 INCHES TO 68 INCHES O/B FROM I/B END, 11 INCHES FWD OF T/E IS CHAFED     REPAIRED PER SRM 57-30-01 R1, SRM 51-70-07
